MathSciNet Relay Station
MathSciNet bibliographic data
MR769581 (86h:16006) 16A12 (16A55)
Small, L. W.; Warfield, R. B., Jr. Prime affine algebras of Gelʹfand-Kirillov dimension one. J. Algebra 91 (1984), no. 2, 386–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement